- Research Article
- Open Access
Some Estimates of Integrals with a Composition Operator
© Bing Liu. 2010
- Received: 27 December 2009
- Accepted: 16 March 2010
- Published: 30 March 2010
- Bounded Domain
- Differential Form
- Composition Operator
- Type Inequality
- Convex Domain
The purpose of this paper is to establish the Poincaré-type inequalities for the composition of the homotopy operator , differential operator , and Green's operator under Lipschitz and norms. One of the reasons that we consider this composition operator is due to the Hodge theorem. It is well known that Hodge decomposition theorem plays important role in studying harmonic analysis and differential forms; see [1–3]. It gives a relationship of the three key operators in harmonic analysis, namely, Green's operator , the Laplacian operator , and the harmonic projection operator . This relationship offers us a tool to apply the composition of the three operators under the consideration to certain harmonic forms and to obtain some estimates for certain integrals which are useful in studying the properties of the solutions of PDEs. We also consider the integrals of this composition operator with a singular factor because of their broad applications in solving differential and integral equations; see .
We first give some notations and definitions which are commonly used in many books and papers; for example, see [1, 4–12]. We use to denote a Riemannian, compact, oriented, and smooth manifold without boundary on . Let be the th exterior power of the cotangent bundle, and let be the space of smooth -forms on and has generalized gradient . The harmonic -fields are defined by , for some The orthogonal complement of in is defined by for all Then, Green's operator is defined as by assigning as the unique element of satisfying Poisson's equation , where is the harmonic projection operator that maps onto so that is the harmonic part of . In this paper, we also assume that is a bounded and convex domain in . The -dimensional Lebesgue measure of a set is denoted by . The operator with the case was first introduced by Cartan in . Then, it was extended to the following version in . To each there corresponds a linear operator defined by and the decomposition A homotopy operator is defined by averaging over all points :
where satisfy the conditions: , and for almost every and all . Here and are constants, and is a fixed exponent associated with the equation. A significant progress has been made recently in the study of different versions of the harmonic equations; see [1, 4–12].
We will use the following results.
Lemma 1.1 (see ).
Lemma 1.2 (see ).
Lemma 1.3 (see ).
Theorem 2.1 is proved.
We learned from  that the norm and the Lipschitz norm are related in the following inequality.
Lemma 2.2 (see ).
We considered the integrals with singular factors in . Here, we will give estimates to Poincaré type inequalities with singular factors in the Lipschitz and norms. If we use the formula (1.7) in Lemma 1.1 and follow the same proof of Lemma in , we obtain the following theorem.
We extend Theorem 3.1 to the Lipschitz norm with a singular factor and have the following result.
We have completed the proof of Theorem 3.2.
We omit the proof since it is the same as the proof of Theorem 3.2.
Lemma 4.3 (see ).
We extend the Lemma 4.3 to the version with the Lipschitz norm as the following.
Example 5.2 (see ).
- Agarwal RP, Ding S, Nolder C: Inequalities for Differential Forms. Springer, New York, NY, USA; 2009:xvi+387.MATHView ArticleGoogle Scholar
- Morita S: Geometry of Differential Forms, Translations of Mathematical Monographs. Volume 201. American Mathematical Society, Providence, RI, USA; 2001:xxiv+321.Google Scholar
- Cartan H: Differential Forms. Houghton Mifflin, Boston, Mass, USA; 1970:167.MATHGoogle Scholar
- Ding S, Liu B: A singular integral of the composite operator. Applied Mathematics Letters 2009, 22(8):1271–1275. 10.1016/j.aml.2009.01.041MATHMathSciNetView ArticleGoogle Scholar
- Ding S: Lipschitz and BMO norm inequalities for operators. Nonlinear Analysis: Theory, Methods & Applications 2009, 71(12):e2350-e2357. 10.1016/j.na.2009.05.032MATHView ArticleGoogle Scholar
- Ding S, Nolder CA: -averaging domains. Journal of Mathematical Analysis and Applications 2003, 283(1):85–99. 10.1016/S0022-247X(03)00216-6MATHMathSciNetView ArticleGoogle Scholar
- Liu B: -estimates for the solutions of -harmonic equations and the related operators. Dynamics of Continuous, Discrete & Impulsive Systems. Series A 2009, 16(S1):79–82.MATHMathSciNetGoogle Scholar
- Xing Y: Weighted integral inequalities for solutions of the -harmonic equation. Journal of Mathematical Analysis and Applications 2003, 279(1):350–363. 10.1016/S0022-247X(03)00036-2MATHMathSciNetView ArticleGoogle Scholar
- Xing Y: Weighted Poincaré-type estimates for conjugate -harmonic tensors. Journal of Inequalities and Applications 2005, 2005(1):1–6. 10.1155/JIA.2005.1MATHView ArticleGoogle Scholar
- Nolder CA: Global integrability theorems for -harmonic tensors. Journal of Mathematical Analysis and Applications 2000, 247(1):236–245. 10.1006/jmaa.2000.6850MATHMathSciNetView ArticleGoogle Scholar
- Nolder CA: Hardy-Littlewood theorems for -harmonic tensors. Illinois Journal of Mathematics 1999, 43(4):613–632.MATHMathSciNetGoogle Scholar
- Heinonen J, Kilpeläinen T, Martio O: Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Mathematical Monographs. The Clarendon Press, New York, NY, USA; 1993:vi+363.Google Scholar
- Iwaniec T, Lutoborski A: Integral estimates for null Lagrangians. Archive for Rational Mechanics and Analysis 1993, 125(1):25–79. 10.1007/BF00411477MATHMathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.